| Catalog Number |
C01B |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/25/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
Event or Problem Description
It was reported that the patient underwent kyphoplasty on l4-l5-s1 due to stenosis.Post-op, ct scan revealed cement extravasation into vena cava(vc).Patient complications were reported as unknown.